Journal archive for Google Scholar Robot!

Journal of The Iranian Statistical Society

پژوهشنامه انجمن آمار ایران



Volume 17, Number 2 (2018-12)


Generalized Baum-Welch and Viterbi Algorithms Based on the Direct Dependency among Observations
تعمیم الگوریتمهای بام-ولش و ویتربی بر اساس وابستگی مستقیم بین مشاهدات
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Ridge Stochastic Restricted Estimators in Semiparametric Linear Measurement Error Models
| [Abstract-EN] | [PDF-FA] | [XML] |

Spatial Interpolation Using Copula for non-Gaussian Modeling of Rainfall Data
| [Abstract-EN] | [PDF-FA] | [XML] |

A New Distribution Family Constructed by Fractional Polynomial Rank Transmutation
| [Abstract-EN] | [PDF-FA] | [XML] |

Asymmetric Uniform-Laplace Distribution‎: ‎Properties and Applications
| [Abstract-EN] | [PDF-FA] | [XML] |

Generalized Family of Estimators for Imputing Scrambled Responses
| [Abstract-EN] | [PDF-FA] | [XML] |

On Modified Log Burr XII Distribution
ON MODIFIED LOG BURR XII DISTRIBUTION
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Stochastic Models for Pricing Weather Derivatives using Constant Risk Premium
| [Abstract-EN] | [PDF-FA] | [XML] |

Nonlinear‎ ‎Regression Models Based on Slash‎ ‎Skew-Elliptical Errors
مدل رگرسیون غیرخطی بر اساس توزیع خطای چوله بیضوی خط‌کسری
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Improved Cramer-Rao Inequality for Randomly Censored Data
| [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles